Items where Division is "Preprints" filtered by Khoroshkin, Anton

Group by: Creators | Item Type | No Grouping
Jump to: D
Number of items: 3.

D

Dotsenko, Vladimir and Khoroshkin, Anton (2010) Anick-type Resolutions and Consecutive Pattern Avoidance. (Preprint)

Dotsenko, Vladimir and Khoroshkin, Anton (2009) Free Resolutions via Gröbner Bases. (Preprint)

Dotsenko, Vladimir and Khoroshkin, Anton (2009) Gröbner bases for operads. Duke Mathematical Journal, 153 (2). pp. 363-396. ISSN 0012-7094

This list was generated on Thu May 23 19:07:14 2024 IST.